# SDR COMA9531165

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Governor
- Part number: 8210163
- Condition: Defective
- Location: Lt Prop
- Part time: 7,656 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROPELLER RPM DROPS TO 1370 DURING FINAL APPROACH.  REPLACED THE PROPELLER OVERSPEED GOVERNOR.
